# SDR USAA2014062500005

- Difficulty date: June 21, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 41,157 hours, 24,344 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Part serial: 04671
- Condition: Faulty
- Location: Rudder
- Part time: 27,574 hours, 19,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A SIGNIFICANT VIBRATION IN REAR OF ACFT DURING ENTIRE CLIMB OUT.  VIBRATION DIMINISHED AT CRUISE BUT KEPT REOCCURRING FROM TIME TO TIME.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BLUE RUDDER CONTROL SERVO.  ALSO, REMOVED AND REPLACED CONTROL SERVO ROD ENDS.  PERFORMED OPS CHECKS AS PER AMM 27-24-00.  OPS CHECK GOOD.
